MAUDE Adverse Event Report: RESPORINOC INC DREAMSTATION AUTO CPAP, ND; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPORINOC INC DREAMSTATION AUTO CPAP, ND; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number NDX500S15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Pharyngitis (2367); Sore Throat (2396)
Date of Event 08/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a cpap device's sound abatement foam became degraded and caused a sore throat with mucous and inflammation.The patient did receive medical intervention resulting in prescribed medications.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.Section b2 has been corrected to reflect serious injury only and death was reported in error.Section h1 correctly reflects serious injury.This action was reported to fda per 21 cfr part 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
Additional information was received on nov 07, 2024 and section h10 should be reported as: the manufacturer received information alleging a cpap device's sound abatement foam became degraded and caused a sore throat with mucous and inflammation.The patient did receive medical intervention resulting in prescribed medications.There was no report of serious patient harm or injury.Section b1 was corrected for product problem.(both adverse event and product problem was checked in the previous mdr.) section b2 was corrected to blank.(previously, it was other serious or important medical events.) section h1 was changed from serious injury to malfunction.Section h6 was corrected and updated.

Brand Name
DREAMSTATION AUTO CPAP, ND
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPORINOC INC
101 murry ridge lane
murrysville, pa PA 15668
Manufacturer (Section G)
RESPORINICS, INC
1001 murry ridge lane
murrysville,pa PA 15668
Manufacturer Contact
rosko melissa
6501 living place
pittisburgh,pa, PA 15206
7243512041
MDR Report Key12599641
Report Number2518422-2021-04933
Device Sequence Number4185698
Product Code BZD
UDI-Device Identifier00606959027206
UDI-Public00606959027206
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNDX500S15
Device Catalogue NumberNDX500S15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer04/19/2022
Not provided
Initial Report FDA Received Date10/08/2021
Supplement Report FDA Received Date04/19/2022
01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Death;
Patient SexUnknown